# SDR AALA201710119020

- Difficulty date: October 10, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 53,501 hours, 25,249 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Reinforcement
- Part number: D53480115208
- Condition: Corroded
- Location: Frames 65-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CABIN FORWARD INBOARD AREA, UNDER-FLOOR LAVATORY SERVICING SHROUD CUTOUT INNER SURFACE (FUSELAGE SKIN REINFORCEMENT) BETWEEN FRAMES 65 AND 66. REPAIRED FUSELAGE SKIN REINFORCEMENT IAW EA  273676.
